20 year old male symptoms after accutane and implant
Patient :Medical history:
A white 20 year old male about 12 months ago took different hair skin and nail vitamins including biotin for no reason for about a month. Male is 6 and 1/2 months post accutane treatment, 5 months post op surgical Belladerm implant. 5 months ago started a 3 week course of antibiotics augmentin and cipro. 3 months ago treated for staph infection with 1 and 1/2 weeks of bactrim. 2 months ago given another course of Bactrim.
Occupations: nurse, waiter, tutor, student
Previous medical history before this year very active and healthy no complaints. All of the following have been noted recently within the past few months as new symptoms
Now chief complaints are:
Fatigue and weakness
Digestive problems/ foul smell/ undigested food
Folliculitus/ worse with shaving
Slight Balding and multiple red spots on scalp more dense on ---the sides of the head/ sometimes itches
Other important symptoms to note:
Not well formed stools
Loose thin skin on knuckles and near cuticles
Oily skin near cuticles
Blotches of redness on knuckles
Recent Bleeding from gums when brushing teeth
Occasional heat flashes in different parts of the body
Ridges on finger nails and toe nails
Discoloration in corner of big toe/ suspects fungus
More frequent and abundant eye floaters
Increased sensitivity to light
White mucus build up in nostrils
Oily nose/ spots on nose/ some redness on left side of nose
Recurring Red spots on arms, chest, legs, face, feet/ some do ----come to a pus head
Blotchy Redness on penis tip
Impressionable loose skin on penis tip
Some benign/ irrelevant symptoms
Some related to some stress
Some related to each other and past history; body's response post accutane, summer internship work environment exposure to disease, later the exposure during surgery and the implantation of a foreign body and the effects there after, body's response to courses of antibiotics
What do you suspect?
What course of action should be taken to regain health?
Any more information that may shed some light to this situation will be much appreciated.
Thank you for your time.
Symptoms: See above, everything noted in question section.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.